PDA

View Full Version : Just started Plaquenil



Sherry47
03-22-2010, 03:18 PM
Hi,
I just started Plaquenil two weeks ago and its been a little rough. My mouth has gotten really sore and inflamed but seems to be getting better. My joint pain is better already though.
Has anyone else had trouble with their mouth being sore?

pandagirl
03-22-2010, 04:10 PM
Sorry..just acid reflux...are you sure it's just not part of a flare-up?

Serenity81
03-23-2010, 06:27 PM
I had mouth sores / ulcers prior to starting the Plaquenil and they've since gotten better for the most part... I did experience some stomach upset initially, that subsided as I took it with food and after I'd been on it for a few weeks... I've also noticed my eyes are drier, but eye drops usually help with that.

Sorry I couldn't be of more help.. I'm glad to hear that your joint pain has improved already!

melly c
03-24-2010, 05:39 AM
Hi aww glad youve started planequil
I have expericened exactly same but not from planequil mine was due to dose of methotrexate being to high lupus flares and also anti inflammtoires clashing with my methotrexate causing side effects.
soon as the mtx was lowered,anti inflammtoires were stopped and folic acid increased my mouth was much better.

this kind problem should be seen by doctor also dentist cehck up was what i was old to do first hope that helps you.

let us know how you get on.

im on full dose of planequil into 2nd week mild upset tum thats it.

hope it works well for you
lv melly